Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 159, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Aug 21, 2009, 1:40 PM EDT for Lancaster County, Pennsylvania. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 21, 2009, 1:40 PM EDT (17:40 UTC)
- Expired
- Aug 21, 2009, 2:15 PM EDT
- In force
- 35 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
County Lancaster County, PA
The radar
The Dover AFB radar (KDOX), 152 km from the middle of the area, began a volume at 17:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 21, 11:28 AM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 5.7 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 96 J/kg
- Mixed-layer CIN
- -66 J/kg
- Mixed-layer LCL
- 930 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 43 m²/s²
- 0-3 km storm-relative helicity
- 108 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.6
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 21, 12:26 PM EDT, 1 hour 14 minutes earlier.
Area forecast discussion, Aug 21, 12:26 PM EDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 1226 PM EDT FRI AUG 21 2009 .SYNOPSIS... A STRONG UPPER LEVEL WAVE WILL DOMINATE OUR WEATHER OVER THE NEXT 1-2 DAYS. THE FRONT WITH THIS SYSTEM WILL TRIGGER SHOWERS AND BE THE FOCUS OF SOME RAIN THIS AFTERNOON INTO EARLY SUNDAY. THE TREND WILL BE FOR COOLER WEATHER SATURDAY INTO MONDAY. ANOTHER TROUGH SHOULD PUSH EVEN COOLER AIR INTO THE REGION AROUND MID-WEEK...HIGH PRESSURE AND COOL DRY AIR SHOULD DOMINATE THE WEATHER BY LATE NEXT WEEK. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... SVR TSTM WATCH 727 RECENTLY ISSUED AND WERE NOW IN THE HEAT OF BATTLE WITH 3 SVR TSRA WARNING AND POTENT MINI BOW ECHOES LAYING DOWN SIGNIF WIND DAMAGE ACROSS THE LOWER SUSQ VALLEY...ESP NEAR AND JUST TO THE NORTH OF INTERSTATE 81 FROM AROUND HARRISBURG - NE. CFA HEADING INTO OUR NW ZONES AND THE APPROACH OF THE RIGHT ENTRANCE REGION OF AN UPPER JET WILL SPARK AN ADDITIONAL LINE OF STRONG TO POSS SVR TSRA AT THE WRN EDGE OF THE EXTENSIVE CLOUD SHIELD IN THE HIGH PWAT AIR CURRENTLY COVERING MUCH OF CENTRAL PENN. && .SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY NIGHT/... CONVECTION SHOULD BE WINDING DOWN IN THE EVENING AS THE FRONTAL SYSTEM SHOULD PUSH THE WARM UNSTABLE AIR TO OUR EAST. HOWEVER...THE FRONT IS GOING TO BE SLOW TO PUSH TO OUR EAST. THUS WE COULD SEE A PROLONGED PERIOD OF SHOWERS AND THUNDERSTORMS FRIDAY NIGHT INTO SATURDAY. SREFS AND GEFS SHOW HIGH POPS OVER THIS TIME PERIOD. PW ANOMALIES ARE GENERALLY 1-2SDS ABOVE NORMAL OVER EASTERN PA WITH STRONG SSW WINDS INDICATING A GOOD STEADY FLOW OF WARM MOIST AIR. OUR HEAVIER RAIN EVENTS TYPICALLY HAVE SSE WINDS AT 850 AND 925. AND THEN...WHAT ABOUT BILL...THE MOISTURE WITH BILL INTERACTING WITH OUR FRONT COULD SET UP A PRE LIKE EVENT. AT THIS TIME...THE GEFS AND SREF SEEM TO INDICATED THAT POTENTIAL WILL BE SOMEWHERE IN E/NE PA INTO WESTERN NEW ENGLAND. SOME SREF MEMBERS SHOW OVER 2 INCHES OF RAINFALL IN THAT REGION. LOTS OF UNCERTAINTY AS TO THE LOCATION. WITH CONVECTION AND PW VALUES WELL ABOVE NORMAL...LOCALLY HEAVIER AMOUNTS ABOVE 2 INCHES ARE POSSIBLE. AT THIS TIME THE HEAVIER RAINS SHOW A HIGHER PROBABILITY OF STAYING TO OUR NORTH AND EAST. BUT THIS SITUATION WILL NEED TO BE MONITORED. CLEARLY A PERIOD OF HEAVY RAIN IS POSSIBLE IN OUR EASTERN AREAS LATE FRIDAY INTO SATURDAY. POPS WILL LOWER LATER SATURDAY INTO SATURDAY NIGHT AS THE FRONTAL BOUNDARY CRAWLS EASTWARD. && .LONG TERM /SUNDAY THROUGH FRIDAY/... SUNDAY THE SLOWLY MOVING NORTH-SOUTH FRONTAL BOUNDARY AND RAIN SHOULD PUSH TO OUR EAST. LEFT A SLIGHT CHANCE OF SHOWERS IN THE EASTERNMOST AREAS IN CASE THE FRONT MOVES SLOWER THAN FORECAST. MONDAY THE DRY AIR TAKES OVER AND GUIDANCE SHOWS TEMPERATURES SLIGHTLY BELOW NORMAL. THE RELATIVELY QUIET AND DRIER WEATHER SHOULD PERSIST INTO TUESDAY. THE ENSEMBLES SUGGEST A WEAK MOISTURE SURGE HEAD OF AN APPROACHING COLD FRONT WED OR THURS. AT THIS TIME THE HIGHEST PROB IS WED. THIS COULD TRIGGER SOME SCATTERED SHOWERS...THOUGH MOISTURE IS NOT IMPRESSIVE. UNSEASONABLY COOL AIR IS FORECAST TO BE OVER THE REGION THUR-SAT WITH 850 TEMPS RUNNING -1 TO -2SDS BELOW NORMAL...IMPLIES COOL WEATHER AND A CONVERGENCE OF SOLUTIONS. THU- SAT SHOULD BE UNSEASONABLY COOL AND FOR AUGUST...WE GET A STRONG AREA OF HIGH PRESSURE OVER THE REGION. THUS IT SHOULD BE A RELATIVELY DRY PERIOD WITH LOW PROBS OF PRECIPITATION. THE NCEP RMOP DATA SHOW THAT THE UPSTREAM 500 HPA RIDGE NEXT WEEK IS HIGHLY PREDICTABLE. THUS ONE SHOULD HAVE HIGH CONFIDENCE IN THE SURFACE ANTICYCLONE PREDICTED BY THE GEFS. THUS THE COOL DRY WEATHER LATER NEXT WEEK AND INTO NEXT WEEKEND OVER OUR REGION IS A PROBABILITY OUTCOME. WE HAVE HIGH CONFIDENCE IN THE FORECAST AFTER THE FRONTAL PASSAGE WED OR EARLY THURS FOR ANTICYCLONIC...COOL...AND DRY CONDITIONS. PROBABLY GOING TO BE SOME REALLY HOT WEATHER IN THE SOUTHWEST UNDER THE H5 RIDGE IN THE GEFS/RMOP DATA. && .AVIATION /16Z FRIDAY THROUGH TUESDAY/... AREAS OF MVFR/IFR IN LOW CIGS AND FOG WILL SLOWLY IMPROVE ACROSS CENTRAL PENN AN THE SUSQ VALLEY DURING THE MID AFTERNOON WITH LOW CIGS/VSBYS BECOMING MORE ISOLATED IN ANOTHER NARROW BAND OR TWO OF TSRA HEADING ACROSS THE ALLEGHENY PLATEAU. POOREST FLYING CONDITIONS WITH LLWS WILL PERSIST ACROSS THE SUSQ VALLEY AND POINTS EAST THROUGH 19Z WITHIN LINES OF STRONG TO SVR TSRA. OUTLOOK... SAT...MAINLY MVFR IN SHRA/TSRA...FOG...AND HZ. SUN- TUE...MORNING FOG...THEN MAINLY VFR. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...GRUMM/LAMBERT NEAR TERM...LAMBERT SHORT TERM...GRUMM LONG TERM...GRUMM/RXR AVIATION...LAMBERT/GARTNER
Hazardous weather outlook, Aug 21, 12:05 PM EDT, 1 hour 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 1205 PM EDT FRI AUG 21 2009 PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053- 056-221615- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY- 1205 PM EDT FRI AUG 21 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY ACROSS THE AREA. THERE IS THE POTENTIAL FOR STRONG STORMS WITH HEAVY RAIN...POSSIBLY CAUSING MINOR FLOODING ON SMALLER STREAMS AND CREEKS THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE IS THE POTENTIAL FOR SOME LOCALLY HEAVY RAINFALL TONIGHT INTO SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. PAZ057>059-063>066-221615- DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- 1205 PM EDT FRI AUG 21 2009 ...SEVERE THUNDERSTORM WATCH 727 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE IS THE POTENTIAL FOR SOME LOCALLY HEAVY RAINFALL TONIGHT INTO SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Special weather statement, Aug 21, 10:16 AM EDT, 3 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1016 AM EDT FRI AUG 21 2009
PAZ026-035-036-056-057-063-064-211615-
ADAMS PA-CUMBERLAND PA-DAUPHIN PA-FRANKLIN PA-FULTON PA-HUNTINGDON
PA-PERRY PA-
1016 AM EDT FRI AUG 21 2009
...STRONG THUNDERSTORMS WILL INTENSIFY AS THEY MOVE EAST AND AFFECT
THE COUNTIES OF CUMBERLAND...FRANKLIN...FULTON...NORTHWESTERN
ADAMS...SOUTHEASTERN HUNTINGDON...SOUTHERN PERRY AND WEST CENTRAL
DAUPHIN THROUGH 1215 PM EDT...
AT 944 AM EDT...STRONG THUNDERSTORMS WERE DEVELOPING ALONG A LINE
FROM 17 MILES NORTHWEST OF CHAMBERSBURG TO 11 MILES SOUTHEAST OF
BREEZEWOOD TO 12 MILES NORTHWEST OF BERKELEY SPRINGS...MOVING
NORTHEAST AT 30 MPH.
WIND GUSTS TO 45 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THESE
STORMS. THE THUNDERSTORMS WILL INCREASE IN INTENSITY AS THEY MOVE
INTO THE WARMER AND MORE UNSTABLE AIR NEAR AND TO THE EAST OF
SHERMANSDALE...CARLISLE...AND GETTYSBURG. VERY HEAVY RAIN OF UP TO
ONE INCH IN LESS THAN ONE HOUR WILL FALL FROM THESE STORMS...AND
WILL CAUSE WATER TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE
RAIN WILL CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS.
THESE STORMS WILL BE NEAR BIG SPRING STATE PARK...COVE MILLS...
MCCONNELLSBURG...AND AMBERSON VALLEY AROUND 1015 AM...BIG COVE
TANNERY...FANNETTSBURG...NEWBURG...AND COLONEL DENNING STATE PARK
AROUND 1030 AM...LANDISBURG AND FORT LOUDON AROUND 1045 AM. THE
STORMS WILL REACH SHERMANSDALE...CARLISLE...AND MONT ALTO SHORTLY
BEFORE NOON.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 173 AND 232...I-70 BETWEEN
MILE MARKERS 162 AND 168...I-81 BETWEEN MILE MARKERS 1 AND 62.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11...ROUTE
11/15...ROUTE 30...ROUTE 322/22...ROUTE 522.
LAT...LON 3975 7836 3978 7834 3982 7824 3998 7818
4021 7786 4051 7691 4031 7696 4008 7715
3976 7749 3971 7758 3971 7762
EXPERIMENTAL
FORECASTER: LAMBERTSpecial weather statement, Aug 21, 11:13 AM EDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1113 AM EDT FRI AUG 21 2009
PAZ028-036-050>052-056-057-063>065-211615-
ADAMS PA-CUMBERLAND PA-DAUPHIN PA-FRANKLIN PA-JUNIATA PA-MONTOUR PA-
NORTHUMBERLAND PA-PERRY PA-SNYDER PA-YORK PA-
1113 AM EDT FRI AUG 21 2009
...STRONG THUNDERSTORMS WILL AFFECT THE COUNTIES OF
ADAMS...CUMBERLAND...EASTERN PERRY...EASTERN SNYDER...NORTHEASTERN
JUNIATA...NORTHWESTERN YORK...SOUTHEASTERN FRANKLIN...SOUTHEASTERN
MONTOUR...SOUTHERN NORTHUMBERLAND AND WESTERN DAUPHIN THROUGH 1215
PM EDT...
AT 1108 AM EDT...SEVERAL STRONG THUNDERSTORMS WERE ALONG A LINE FROM
12 MILES SOUTHWEST OF SELINSGROVE TO 13 MILES NORTH OF CARLISLE TO
SHIPPENSBURG TO 3 MILES SOUTHWEST OF GREENCASTLE...MOVING NORTHEAST
AT 35 MPH.
THESE STORMS WILL STEADILY INTENSIFY AS THE ENCOUNTER THE WARMER AND
MORE UNSTABLE AIR ACROSS THE LOWER SUSQUEHANNA VALLEY.
WIND GUSTS TO 50 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THESE
STORMS. VERY HEAVY RAIN OF ONE INCH IN LESS THAN AN HOUR WILL FALL
FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND FILL
POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID RISES ON SMALL
STREAMS AND CREEKS.
THESE STORMS WILL BE NEAR BLOSERVILLE...FREMONT...NEW BLOOMFIELD...
AND WAYNESBORO AROUND 1120 AM...WALNUT BOTTOM...FREEBURG...NEWPORT...
AND ROUZERVILLE AROUND 1125 AM...SHERMANSDALE AND MONT ALTO AROUND
1130 AM.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 210 AND 238...I-81 BETWEEN
MILE MARKERS 1 AND 67.
LAT...LON 3998 7759 4076 7711 4100 7657 4097 7654
4076 7659 4068 7664 4066 7670 4063 7667
3973 7720 3972 7781
EXPERIMENTAL
FORECASTER: LAMBERTSpecial weather statement, Aug 21, 12:47 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1247 PM EDT FRI AUG 21 2009
PAZ042-053-058-211715-
COLUMBIA PA-SCHUYLKILL PA-SULLIVAN PA-
1247 PM EDT FRI AUG 21 2009
...STRONG THUNDERSTORMS WILL AFFECT EASTERN COLUMBIA
COUNTY...EXTREME NORTHERN SCHUYLKILL COUNTY AND SOUTHEASTERN
SULLIVAN COUNTY THROUGH 115 PM EDT...
AT 1246 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM 17 MILES
WEST OF NOXEN TO 5 MILES NORTH OF BERWICK TO 4 MILES NORTHWEST OF
SHENANDOAH...MOVING NORTHEAST AT 40 MPH.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
THESE STORMS WILL BE NEAR SHEPPTON AROUND 1255 PM.
THIS WILL IMPACT I-80 BETWEEN MILE MARKERS 239 AND 247.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11...STATE
ROAD 61...STATE ROAD 118.
LAT...LON 4078 7639 4105 7637 4126 7648 4128 7645
4128 7649 4132 7650 4139 7631 4120 7632
4114 7628 4114 7623 4105 7623 4095 7620
4092 7608
EXPERIMENTAL
FORECASTER: LAMBERTSpecial weather statement, Aug 21, 12:50 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1250 PM EDT FRI AUG 21 2009
PAZ005-006-010-011-211730-
CAMERON PA-ELK PA-MCKEAN PA-POTTER PA-
1250 PM EDT FRI AUG 21 2009
...STRONG THUNDERSTORMS WILL AFFECT CAMERON...ELK...POTTER AND
SOUTHEASTERN MCKEAN COUNTIES...
AT 1247 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM 23 MILES
SOUTHEAST OF OLEAN TO RIDGWAY...MOVING NORTHEAST AT 60 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS. VERY HEAVY RAIN
WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS
AND FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID RISES ON
SMALL STREAMS AND CREEKS.
THESE STORMS WILL BE NEAR ST. MARYS...AND NORWICH AROUND 1255 PM...
ROULETTE...AND GENESEE AROUND 100 PM...TRUMAN AROUND 105 PM...HICKS
RUN...ELK RIVER...AND DRIFTWOOD AROUND 110 PM...KEATING SUMMIT AND
SIZERVILLE AROUND 115 PM.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 219...
STATE ROAD 120...STATE ROAD 255...STATE ROAD 449.
LAT...LON 4178 7761 4148 7796 4147 7800 4144 7800
4133 7813 4133 7888 4134 7890 4200 7805
4200 7762
EXPERIMENTAL
FORECASTER: TYBURSKIThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 20, 8:18 PM EDT | Severe Thunderstorm Warning | CTP | McKean, Warren | 57 min |
| Aug 20, 8:37 PM EDT | Severe Thunderstorm Warning | CTP | McKean | 53 min |
| Aug 20, 9:27 PM EDT | Areal Flood Advisory | CTP | McKean, Warren | 3 hr |
| Aug 20, 9:36 PM EDT | Special Weather Statement | CTP | McKean | 54 min |
| Aug 20, 10:11 PM EDT | Special Weather Statement | CTP | Cameron, Elk, McKean | 64 min |
| Aug 20, 11:25 PM EDT | Special Weather Statement | CTP | Cameron, Potter | 35 min |
| Aug 21, 12:18 AM EDT | Special Weather Statement | CTP | Potter, Tioga | 27 min |
| Aug 21, 10:16 AM EDT | Special Weather Statement | CTP | Cumberland, Franklin, Fulton | 119 min |
| Aug 21, 11:13 AM EDT | Special Weather Statement | CTP | Adams, Cumberland, Northumberland, Perry, Snyder | 62 min |
| Aug 21, 11:32 AM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, Dauphin, Perry, York | 58 min |
| Aug 21, 11:49 AM EDT | Areal Flood Advisory | CTP | Elk, McKean | 21 min |
| Aug 21, 12:00 PM EDT | Flash Flood Warning | CTP | Elk, McKean | 3 hr |
| Aug 21, 12:06 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Dauphin, Lancaster, York | 54 min |
| Aug 21, 12:15 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Lebanon, Schuylkill | 75 min |
| Aug 21, 12:21 PM EDT | Areal Flood Advisory | CTP | Adams, Columbia, Cumberland, Dauphin, Lancaster, Lebanon and 6 more | 114 min |
| Aug 21, 12:41 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, Lebanon, York | 49 min |
| Aug 21, 12:47 PM EDT | Special Weather Statement | CTP | Columbia | 28 min |
| Aug 21, 12:48 PM EDT | Severe Thunderstorm Warning | CTP | Schuylkill | 57 min |
| Aug 21, 12:50 PM EDT | Special Weather Statement | CTP | Cameron, Elk, Potter | 40 min |
| Aug 21, 1:27 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster | 63 min |
| Aug 21, 2:01 PM EDT | Special Weather Statement | CTP | York | 44 min |
| Aug 21, 2:17 PM EDT | Flash Flood Warning | CTP | Lancaster, York | 2 hr |
| Aug 21, 2:23 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster | 21 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.